Differential equations with discontinuous right-hand side (in Russian). Filippov, A. F. Mat. Sb., 93(1):99–128, Russian Academy of Sciences, Branch of Mathematical Sciences, 1960.
bibtex   
@Article{SCC.Filippov1960,
  author    = {Filippov, Aleksei Fedorovich},
  title     = {Differential equations with discontinuous right-hand side (in {R}ussian)},
  journal   = {Mat. Sb.},
  year      = {1960},
  volume    = {93},
  number    = {1},
  pages     = {99--128},
  owner     = {Kamalapurkar},
  publisher = {Russian Academy of Sciences, Branch of Mathematical Sciences},
  timestamp = {2017-01-17},
}
Downloads: 0